Production year

Export Publications

Export the displayed publications:
Number of documents

3

Publications of Xavier Goaoc


Professor, Laboratoire d'informatique Gaspard Monge, Université Paris Est Marne-la-Vallée


"Na Hyeon-Suk"   

Journal articles2 documents

  • Véronique Cortier, Xavier Goaoc, Mira Lee, Na Hyeon-Suk. A note on maximally repeated sub-patterns of a point set. Discrete Mathematics, Elsevier, 2006, 306 (16), pp.1965-1968. ⟨hal-00097239⟩
  • Otfried Cheong, Xavier Goaoc, Na Hyeon-Suk. Geometric Permutations of Disjoint Unit Spheres. Computational Geometry, Elsevier, 2005, 30 (3), pp.253-270. ⟨inria-00000637⟩

Conference papers1 document

  • Otfried Cheong, Xavier Goaoc, Na Hyeon-Suk. Disjoint Unit Spheres Admit At Most Two Line Transversals. 11th Annual European Symposium on Algorithms - ESA 2003, Sep 2003, Budapest, Hungary. pp.127-135, ⟨10.1007/b13632⟩. ⟨inria-00103857⟩